# SDR SWAA2022080538824

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 54,032 hours, 32,196 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SLIDE PACK FELL OUT / [01] REMOVED FWD SERVICE DOOR SLIDE TO REPAIR GIRT BAR SUPPORT PER SRM-51-40-02. C/W MT 725-61-06 FOR SLIDE REPLACEMENT
